Skip to main content

Goodness of fit for the zero-truncated Poisson distribution

Journal Article


Abstract


Authors


  •   Best, Donald J. (external author)
  •   Rayner, J. C. W
  •   Thas, Olivier

Publication Date


  • 2007

Citation


  • Best, D. J., Rayner, J. & Thas, O. (2007). Goodness of fit for the zero-truncated Poisson distribution. Journal of Statistical Computation and Simulation, 77 (7), 585-591.

Scopus Eid


  • 2-s2.0-34547761713

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/3757

Has Global Citation Frequency


Number Of Pages


  • 6

Start Page


  • 585

End Page


  • 591

Volume


  • 77

Issue


  • 7

Abstract


Authors


  •   Best, Donald J. (external author)
  •   Rayner, J. C. W
  •   Thas, Olivier

Publication Date


  • 2007

Citation


  • Best, D. J., Rayner, J. & Thas, O. (2007). Goodness of fit for the zero-truncated Poisson distribution. Journal of Statistical Computation and Simulation, 77 (7), 585-591.

Scopus Eid


  • 2-s2.0-34547761713

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/3757

Has Global Citation Frequency


Number Of Pages


  • 6

Start Page


  • 585

End Page


  • 591

Volume


  • 77

Issue


  • 7